Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A paradox in microcontinuum fluid mechanics

Author: H. Ramkissoon
Journal: Quart. Appl. Math. 38 (1980), 357-362
MSC: Primary 76A05; Secondary 76D99
DOI: https://doi.org/10.1090/qam/592202
MathSciNet review: 592202
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76A05, 76D99

Retrieve articles in all journals with MSC: 76A05, 76D99

Additional Information

DOI: https://doi.org/10.1090/qam/592202
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society